- April 18, 2015 at 2:43 pm #171103
LilDonnieParticipantTopics: 3Replies: 15
Hey Yall it has been awhile since I have posted here.
Still having candida problems for two years, but alot of that is learning what you are dealing with and what sets you back and what not. I have been taking Interfase, Candex, along with other supplements ( See list below ) for about a month with no problems. Suddenly at work yesterday I broke out in a hot rash all over my face real fast. My coworkers were concerned and got me some benedryl. It then went away. Today I took it slow and took only two supplements. A strong probiotic, which I have also been taking for a couple of weeks, and then Interfase. After taking the interfase I am experiencing a similar sensation.
So my question is, after taking Interfase for so long with no problems could it be possible that it is finally effecting the candida and thus causing a Herx? Or have I just become allergic to something in it over that time??
Supplements I am currently taking ( I have been taking these consistently for about a month )
Renew Life 50 billion Critical Care
Magnesium Citrate (2)
Krill Oil ( Similar to Fish Oil)
Capryllic Acid ( In the form of Brain Octane by BulletProof)
Multi Vitamin by Rainbow Light
Pancreatin ( Digestive Enzyme )
Supplements on occasion
Olive Leaf Extract & Lysine ( Started getting cold sores out of nowhere so I use these to fight it off , seems to work)
Thanks for reading
The topic ‘Candida: Allergy or Herx’ is closed to new replies.